# SDR SWAA2014032726548

- Difficulty date: March 22, 2014
- Submitted: March 27, 2014
- Operation: Air carrier
- Aircraft: N294WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32540
- Aircraft time: 23,122 hours, 13,593 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 207377
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY LOWER EMERGENCY EXIT LIGHT LENS BROKEN.  R & R LENS IAW SIP.
